Luigi Ambrosio
Luigi Ambrosio
Email verificata su sns.it - Home page
Titolo
Citata da
Citata da
Anno
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Clarendon Press, 2000
45222000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
28142008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
28142008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
28142008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
28142008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
28142008
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
12081990
Transport equation and Cauchy problem for BV vector fields
L Ambrosio
Inventiones mathematicae 158 (2), 227-260, 2004
6422004
On the approximation of free discontinuity problems
L Ambrosio, V TORTORELLI
5141992
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4202004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4202004
Currents in metric spaces
L Ambrosio, B Kirchheim
Acta Mathematica 185 (1), 1-80, 2000
4122000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3612000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3612000
A compactness theorem for a new class of functions of bounded variation
L Ambrosio
Bollettino della Unione Matematica Italiana 3 (4), 857-881, 1989
3571989
Lecture notes on optimal transport problems
L Ambrosio
Mathematical aspects of evolving interfaces, 1-52, 2003
3542003
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3531988
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3301988
A user’s guide to optimal transport
L Ambrosio, N Gigli
Modelling and optimisation of flows on networks, 1-155, 2013
3082013
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
3032014
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20